Hamiltonian non-displaceability of Gauss images of isoparametric hypersurfaces

Hiroshi Iriyeh, Hui Ma, Reiko Miyaoka, Yoshihiro Ohnita

Research output: Contribution to journalArticle

3 Citations (Scopus)

Abstract

In this article, we study the Hamiltonian non-displaceability of Gauss images of isoparametric hypersurfaces in the spheres as Lagrangian submanifolds embedded in complex hyperquadrics.

Original languageEnglish
Pages (from-to)802-812
Number of pages11
JournalBulletin of the London Mathematical Society
Volume48
Issue number5
DOIs
Publication statusPublished - 2016 Oct 1

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Hamiltonian non-displaceability of Gauss images of isoparametric hypersurfaces'. Together they form a unique fingerprint.

  • Cite this